# SDR AALA202504072703

- Difficulty date: January 30, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON LH CONTINUITY FITTING OF WINDSHIELD LOWER ATTACHMENT AREA INTERNAL SIDE, MEASURE OF CRACK IS: L=0.100 INCH.  MAINTENANCE REPLACED CONTINUITY FITTING LH IAW MANUAL TALLY #99 EO #5319Y017-002. EXACTLY LOCATION IN BTW FR 1 TO FR 2 AND Y0.
